# SDR DALA2015030401837

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 50,203 hours, 20,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AISLE EMERGENCY LIGHT INOPERATIVE AT 18EFD.  MAINTENANCE   FOUND MAIN SEAT HARNESS CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHT DISCONNECTED.
